Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I am suffering with headache, sweating, uneasiness.

I was taking szetalo plus (1tab/day) since 2yrs and just 1week back, doctor sugegsted me to take szetalo 10mg..when started taking it, i am not comfortable. i am suferring with headache , sweating, uneasiness. please let me know if this is common symptom while reducing the dose.
Asked On : Mon, 27 Jun 2011
Answers:  4 Views:  776
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
hi!
it does happen at times what we call drug withdrawal effects well seen with these antidepressants dont worry you just discuss these with your psychiatrist / physician he will certainly adjust a better regime for you along with some anxiolytics
Answered: Mon, 27 Jun 2011
I find this answer helpful
Psychiatrist Dr. Mahesh Kumar Suthar's  Response
Hi,
S zetalo plus contain esitalopram and clonazepam both,
but S zetalo plain contain esitalopram alone.
So it is clonazepam which is creating problem,
Sudden stopage of clonazepam can cause this , this is withdrawal of this drug .

You need to understand that why you are taking this Szetalo plus from last 2 year
Possibly you are suffering from ? anxiety disorder.
First your anxiety disorder should be adressed and then take proper dose of anti anxiety drug from a psychiatrist.
Answered: Mon, 27 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
hi
it contain Citalopram and it is common to have such symptom after changing the dose
but if u feel more discomfort then dose should be reduce more gradually to avoid such symptoms.
better to consult with ur doctor .
Answered: Mon, 27 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
You were taking szetalo plus(which contains a combination of szetalo + clonazepam) for two years without any such problems. Now the problems are due to stoppage of clonazepam, which is an anti anxiety drug. After two years of continuous use, you were dependent on clonazepam. Therefore, sudden stoppage resulted in withdrawal symptoms. It could have been avoided or diminshed by tapering down the dose of clonazepam (decreasing dose gradually before stopping).

You can consult your psychiatrist for your problems. One option is to restart clonazepam seperately and tapering it off gradually over a period of several weeks.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions